# SDR DALA1025419886

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DRILL STRIKES IN MAIN CABIN FLOOR SUPPORT AT BS 200 RBL 45.  REPAIRED IAW SRM 51-30-5, SRM 51-10-4.
